INTRO From Iowa, USA

Locken

Explorer
Joined
Apr 23, 2026
Messages
16
Reaction score
13
Location
Iowa
Hi everyone, I’m from Iowa. I previously used Tirz, and after going past 5mg weekly I started experiencing anxiety along with overwhelming emotional sensitivity. It wasn’t too severe, but at 7.5mg, on the 5th and 6th injection, it turned really frightening. Still, Tirz helped me drop weight incredibly fast.

Now I’m interested in trying Reta, but I’m completely new and it feels like there’s a ton of buried info all over the place.

I’m hoping that using a lower dose of Reta could let me sidestep those side effects.

Anyone else who went through something like this on Tirz and has since switched to Reta? What was your experience like?

I’m eager to join the conversation going forward!

Thanks.

- Locken
 
Locken said:

Hi everyone, I’m from Iowa. I previously used Tirz, and after going past 5mg weekly I started experiencing anxiety along with overwhelming emotional sensitivity. It wasn’t too severe, but at 7.5mg, on the 5th and 6th injection, it turned really frightening. Still, Tirz helped me drop weight incredibly fast.

Now I’m interested in trying Reta, but I’m completely new and it feels like there’s a ton of buried info all over the place.

I’m hoping that using a lower dose of Reta could let me sidestep those side effects.

Anyone else who went through something like this on Tirz and has since switched to Reta? What was your experience like?

I’m eager to join the conversation going forward!

Thanks.

- Locken
"getting anxiety and overbearing emotional sensitivity" ...a thread about that crossed my eyes on here just a couple of days back.

Here it is.........




Boy, I sure am cryin a lot!



At first it slipped past me, since I'm perimenopausal and running on a three week cycle, so emotionally things have been....intense lately. Still, a coworker of mine offhandedly remarked that I appear to have been crying quite a bit (not that they've seen it happen personally, but...

051f0e2f5b7f6ffbb4a2f10b404546ba44b6197464dfbacec1b043fb189c69a3.png



GLP1Chat.com

Quite an interesting read.
 
Locken said:

Hi everyone, I’m from Iowa. I previously used Tirz, and after going past 5mg weekly I started experiencing anxiety along with overwhelming emotional sensitivity. It wasn’t too severe, but at 7.5mg, on the 5th and 6th injection, it turned really frightening. Still, Tirz helped me drop weight incredibly fast.

Now I’m interested in trying Reta, but I’m completely new and it feels like there’s a ton of buried info all over the place.

I’m hoping that using a lower dose of Reta could let me sidestep those side effects.

Anyone else who went through something like this on Tirz and has since switched to Reta? What was your experience like?

I’m eager to join the conversation going forward!

Thanks.

- Locken
4When my dose changed from 15 units to 30 units
 
CodyinMobile said:

Locken said:

Hi everyone, I’m from Iowa. I previously used Tirz, and after going past 5mg weekly I started experiencing anxiety along with overwhelming emotional sensitivity. It wasn’t too severe, but at 7.5mg, on the 5th and 6th injection, it turned really frightening. Still, Tirz helped me drop weight incredibly fast.

Now I’m interested in trying Reta, but I’m completely new and it feels like there’s a ton of buried info all over the place.

I’m hoping that using a lower dose of Reta could let me sidestep those side effects.

Anyone else who went through something like this on Tirz and has since switched to Reta? What was your experience like?

I’m eager to join the conversation going forward!

Thanks.

- Locken
4When my dose changed from 15 units to 30 units
My bad — the send button got pressed too soon. What I was trying to say is that on day 45 after beginning Tirz, my dose went up from 15 units to 30 units. Even at that level it's still a low dose, but that was when I first noticed side effects after the increase. Two days of straight nausea followed, then things settled down. No problems with anxiety or sensitivity. I'd been concerned I might react the way you did. At some point I've considered giving Reta a try, but my resting pulse is naturally on the high side, and the heart-rate elevation that Reta commonly seems to cause probably wouldn't suit me. The more I read up on Reta, the more it seems like it would leave me feeling more anxious. A lot of people say they wake up during the night feeling their heart rate has gone up. If you were to try Reta, starting with slow, low doses would be wise so your anxiety or sensitivity issues don't get worse right away.
 
Back
Top